# SDR IXXA06SMN168S

- Difficulty date: May 25, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Improper
- Location: Lt Wing
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND LEFT HAND OUTER WING INBOARD EXTENDED LEADING EDGE OUTER SKIN EXISTING REPAIR DOUBLER WITH DISSIMILAR MATERIAL BETWEEN STATION 585.000 AND STATION 591.250.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NUMBER 06260 DATED 05-29-06, SEMAN DRAWING NUMBER ED 4233 DATED  05-22-06. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21. REMOVED DAMAGED AREA IAW SEMAN DWG NUMBER ED 4233. PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001. NO CRACKS, OR CORROSION FOUND. FABRICATED REPAIR DOUBLER, AND FILLER IAW SEMAN DRAWING ED 4233. CLEANED, TREATED AND PRIMED AREA, FILLER, AND REPAIR DOUBLER IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11. INST
